Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have a feel of hair twist on labia. What could be causing the pain?

When I sit my left labia will feel like the hair is twisted. There are no twists in the hair. I am simply explaining the sensation. Like something is pulling/stretching my left labia. I'm curious if since I sit a lot and I am 50 lbs overweight if that could be causing it and if so how do I stop it. It doesn't hurt to touch or when I wipe after going to the bathroom. Only when I sit. Yes, losing weight will help I'm positive but that isn't going to stop the pain until I can.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Thanks for your query

Seems like you have developed folliculitis in the groin.

Now firstly I would advise you to keep the area clean and dry as much as possible.
Do not apply any kind of moisturizing creams/lotions or oil over the affected area.
Wear cotton undergarments so as to decrease the amount of sweating.
Clean the area with lukewarm water twice a day and apply an antibiotic cream like mupirocin gel over the area twice daily.

If inspite of the above measures, the lesion persists or continues to increase in size, then you might need a course of oral antibiotics along with pain killers.

In that case, I would advise you to visit a dermatologist for proper assessment and treatment.

Hope it helps
Best wishes for a speedy recovery
Dr Geetika Paul
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor